A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class

Röckner M, Wang Y (2009)
Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(2): 353-358.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
This note deals with existence and uniqueness of (variational) solutions to the following type of stochastic partial differential equations on a Hilbert space H dX(t) = A(t, X(t))dt + B(t, X(t))dW(t) + h(t)dG(t), where A and B are random nonlinear operators satisfying monotonicity conditions and G is an infinite dimensional Gaussian process adapted to the same filtration as the cylindrical Wiener process W(t), t >= 0.
Stichworte
fractional Brownian motion; stochastic porous media; Stochastic partial differential equations; equations; general Gaussian noise
Erscheinungsjahr
2009
Zeitschriftentitel
Infinite Dimensional Analysis, Quantum Probability and Related Topics
Band
12
Ausgabe
2
Seite(n)
353-358
ISSN
0219-0257
Page URI
https://pub.uni-bielefeld.de/record/1591586

Zitieren

Röckner M, Wang Y. A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2009;12(2):353-358.
Röckner, M., & Wang, Y. (2009). A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 12(2), 353-358. doi:10.1142/S0219025709003690
Röckner, M., and Wang, Y. (2009). A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class. Infinite Dimensional Analysis, Quantum Probability and Related Topics 12, 353-358.
Röckner, M., & Wang, Y., 2009. A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class. Infinite Dimensional Analysis, Quantum Probability and Related Topics, 12(2), p 353-358.
M. Röckner and Y. Wang, “A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 12, 2009, pp. 353-358.
Röckner, M., Wang, Y.: A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 12, 353-358 (2009).
Röckner, Michael, and Wang, Yi. “A Note on variational solutions to SPDE perturbed by Gaussian noise in a general class”. Infinite Dimensional Analysis, Quantum Probability and Related Topics 12.2 (2009): 353-358.